# SDR SWAA2022011353815

- Difficulty date: December 16, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-015 AFT CARGO COMPARTMENT R/H SIDE ZEE ANGLE STA 727I TO STA 767 RBL 20 WL 156 IS CORRODED ; / [01] BLENDED CORROSION ON RH ZEE ANGLE STA 727I-767. FOUND STA 727H+10'-767 OUT OF LIMITS WITH ORIGINAL .040'; REMAINING .026'; LOSS OF .014' IAW SRM 53-00-53-1A-2  TOOL #36649 CAL. DUE: 12AUG22; [02] VERIFIED STEP COMPLETE; [03] VERIFIED STEPS 1 & 2.; [04] VERIFIED PN: BAC1496-377 7075 T6 ATAG: A93228 FOR -1 SIDEPLATE AND -2 SPLICE IAW SRM 53-00-53-2R-5; [05] VERIFIED STEP 4 IS COMPLETE; [06] VERIFIED STEPS 4 & 5.; [07] FABRICATED NEW ZEE ANGLE STA 727H+10' TO 767 AND 1 EACH SPLICE IAW SRM 53-00-53-2R-5; [08] VERIFIED STEP 7 IS COMPLETE; [09] STEPS 7&8 C/W OK TO ALODINE AND PRIME; [10] TREATED AND PRIMED REPAIR PARTS AND ALL BARE SURFACES IN AREA IAW SRM 53-00-53-2R-5; [11] VERIFIED STEP 10; [12] STEP 10 AND 11 C/W OK TO INSTALL Z-ANGLE; [13] BEGAN INSTALLING IAW SRM 53-00-53-2R-5; [14] COMPLETED INSTALLATION OF ALL REPAIR PARTS AND NUTPLATES IAW SRM 53-00-53-2R-5; [15] RESTORED CIC TO DISTURBED AREAS IAW SRM 53-00-53-1A-2; [16] VERIFIED STEPS 13-15 COMPLETE; [17] VERIFIED STEPS 13-15; [18] REPAIRED R/H ZEE ANGLE STA 727I TO STA 767 RBL 20 WL 156 IAW B737 SRM 53-00-53-2R-5; [19] VERIFIED STEP 18. AUDIT COMPLETE
